Document Type: Research Paper

Author

Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran.

Abstract

In this paper, we discuss the existence and uniqueness of fixed points for $G$-asymptotic contractions in metric spaces endowed with a graph. The result given here is a new version of Kirk's fixed point theorem for asymptotic contractions in metric spaces endowed with a graph. The given result here is a generalization of fixed point theorem for asymptotic contraction from metric s paces to metric spaces endowed with a graph.

Keywords

Main Subjects

[1] A. Aghanians, K. Fallahi, and  K. Nourouzi, Fixed points for $E$-asymptotic contractions and Boyd-Wong type $E$-contractions in uniform spaces, Bull. Iranian Math. Soc., 39 No. 6 (2013),  1261-1272.

[2] F. Bojor, Fixed point of φ-contraction in metric spaces endowed with a graph, An. Univ. Craiova Ser. Mat. Inform., 37 No. 4, (2010),  85-92.

[3] J.A. Bondy and U.S.R. Murthy, Graph Theory, Springer, New York, 2008.

[4] Lj. Ciric, On contraction type mappings, Math. Balkanica., 1 (1971), 52-57.

[5] K. Fallahi and A. Aghanians, On quasi-contractions in metric spaces with a graph, Hacet. J. Math. Stat. 45 No. 4, (2016),  1033-1047.

[6] J. Jachymski, The contraction principle for mappings on a metric space with a graph, Proc. Amer. Math. Soc., 136 No. 4, (2008),  1359-1373.

[7] J. Jachymski and I. Józwik, On Kirk's asymptotic contractions, J. Math. Anal. Appl., 300 No. 1, (2004),  147-159.

[8] W.A. Kirk, Fixed points of asymptotic contractions, J. Math. Anal. Appl., 277 No. 2, (2003),  645-650.

[9] A. Petrusel and  I.A. Rus, Fixed point theorems in ordered $L$-spaces, Proc. Amer. Math. Soc., 134 No. 2, (2006),  411-418.